# SDR AALA202109136642

- Difficulty date: September 10, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 28,928 hours, 11,619 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367180500200
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT MAIN CABIN FLOOR PANEL 261LG HAS CORROSION ON LOWER SURFACE. REPLACED FLOOR PANEL AS REQUIRED.
